Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Uniqueness of instantaneously complete Ricci flows

Peter M Topping

Geometry & Topology 19 (2015) 1477–1492
Abstract

We prove uniqueness of instantaneously complete Ricci flows on surfaces. We do not require any bounds of any form on the curvature or its growth at infinity, nor on the metric or its growth (other than that implied by instantaneous completeness). Coupled with earlier work, this completes the well-posedness theory for instantaneously complete Ricci flows on surfaces.

Keywords
Ricci flow, logarithmic fast diffusion equation
Mathematical Subject Classification 2010
Primary: 35K55, 53C44
Secondary: 58J35
References
Publication
Received: 23 December 2013
Accepted: 22 August 2014
Published: 21 May 2015
Proposed: Tobias H Colding
Seconded: Bruce Kleiner, Colin Rourke
Authors
Peter M Topping
Mathematics Institute
University of Warwick
Coventry CV4 7AL
UK